# SDR VNAA20250629019

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: CC670141462
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OTBD/FWD ATTACHMENT BRACKET OF 586BB.   REMOVED CORROSION FROM THE WS 128 HINGE ARM OUTBOARD / FORWARD BRACKET COMMON TO PANEL 586BB IAW CRJ-900 SRM 51-21-06-001-001-A01 & FOUND TO BE OUT OF LIMITS DUE TO THERE BEING NO ALLOWABLE LIMITS PROVIDED IN THE SRM. INSTALLED NEW SERVICEABLE L/H WS 128.00 HINGE ARM OUTBOARD/FORWARD ATTACHMNET BRACKET COMMON TO PANEL 586BB IAW CRJ900 SRM 51-42-06-001-001-A01.
